HCG Injections
48 Replies
Elyse - January 21

I meant - maybe (nice spelling, Elyse!)

 

Katherine - January 23

Hai Carole! Ya , I had an HCG injection and was feeling cramps and a bit of bleeding for a day. I felt normal the next day. But after the injection and the test I felt I was going to get my periods. Hope everything is normal for you. With prayers.

 

Carole - January 23

Hey Ladies!! 7dpo today, Ok here is my stupid question for the day. Will the HCG from the injection fade first before new HCG is being produced from an embryo. What i mean is, can I take a test, it be negative but in another couple of days be positive! Is that possible? You know why, because I know i am going break down and test!!! :) This next week is going to kill me. Any thoughts are appreciated. Thanks!

 

Elyse - January 23

Carole - 8dpo for Lene and me today. I am no expert, but I haven't heard of a false negative yet, only a false positive, so not sure if the HCG can fade enough for a neg and then be found the next day by the hpt. Lene and I are breaking down and testing on Fri morning. I tried to get her to cheat with me for Thursday, but she convinced me to wait til Fri. Wanna join? I think by Fri, you should be fine. you will be 11 dpo and usually it will show by then. I forgot - are you on progesterone suppositories too?

 

Carole - January 24

Elyse, Thanks for your input. You know I am just stretching this a bit, right. I so much want a +, I am trying to think of anything that may happen that I couldn't get a positive!!! I guess I will just have to keep praying and hoping that we have some implantation going on as we speak. I don't think I can hang with you on Friday. I was going to wait until 13dpo which would be Sunday for me. And you know I might not do it then either. Both times I have gotten pregnant, I have taken a test 2 weeks out from ovulation and it didn't show +. With my daughter I was pregnant and went thru insemination not knowing I was pregnant already. BECAUSE the stupid test said -. I was already 7 weeks before we figured it out. I went in for a blood test at 2 weeks past IUI and my HCG #'s were like 50,000+. They didn't know what to make of it. They were shocked that my RE couldn't tell I was pregnant b/f they inseminated. I even had an ultrasound you know so they can monitor the follicles and everything but I was in that right about 3 weeks gestation and it couldn't be seen on the ultrasound. So there is my wacky story and why I don't trust hpts. AT least with me that is. Yes I am on the prog. suppositories. I have never used them before. I won't get af being on them will I. I will have to stop using them before it comes on, right? How many days does it take to come? I hope you have a great day!

 

Elyse - January 24

I never heard that you can't get AF if you are on progesterone, but it makes sense. However, I got AF last time while I was on them. I took them starting 2 dp IUI and 2 weeks later was still on them the day b/f I was supposed to test, but AF came HARD! - That little witch doesn't care about science, she will come whether you are on the progesterone or not! Aren't the suppositories gross???

 

Elyse - January 24

Carole, by the way - do u have 2 kids - how old? boys/girls?

 

Carole - January 25

Good Morning Elyse ! I have 1 child. She just turned 4 last week. I got pregnant in July after being on clomid for 2 months. I had a miscarriage on Aug. 25th. I was 6 1/2 weeks. It was very sad and took all the innocence away from getting pregnant. Never again will I not be naive to what can happen nor will I not be scared to death at every moment. I just pray that I get pregnant and then take it one step at a time. I forgot to do my prog. supp. this morning. Can I do 2 of them tonight, is that bad. Yes, they are totally gross but i figure if it is worth it, I can do it. How are you feeling today? Any symptoms? Are you dying to test yet?

 

Elyse - January 25

Hi Carole - I didn't check this thread this morning. I was busy on another one - check it out - called Life After IUI 2 - there are a few of us there that are very close cycle buddies...join us.

 

staci - February 1

I am hoping anyone can shed some insight for me. I have suffered 2 losses, one in 3/05 and the other 6/05 and have been through a great deal of testing etc...had surgery for a polyp that my RE found and was then told I have a mild case of PCOS. Now I have been taking metformin and did IUI this month with clomid and had an hcg injection. I am taking vaginal suppositories along with the metformin and baby aspirin. I took the injection 14 days ago today and b/c I am neurotic, I have been taking hpt's since Saturday which would've been 10 days post hcg injection and would be getting very very faint lines - which I assumed is from the shot still being in my system. now this morning I took a test and have had it come out darker and most everything I have read says to wait 14 days from injection to test, but my RE said to test this Friday so I dont want to call them, they will assume it is too early. Just wondering if anyone else has been through this-can I hope for a pg this month or just have too much of the hcg in my system? also, does the suppositories cause cramping like you would be getting your period??? thanks so anyone out there!!!

 

JND - February 1

Staci, I think you are pg. I did the injection and I new I was pg before I even missed af, I nw I didn't wait 10 days to test either but I did test 4 days in a row and compare the lines...lol... I think you have implantation cramping. Call your re when you miss af and are still getting +'s then they will send you for blood and urine work for confirmation. Good luck!!

 

staci - February 1

JND, thanks for the hopeful insight. I pray this takes this month, last night I was feeling down b/c I was sure it didnt work this month, I dont really have any pg symptoms so that is why I dont feel hopeful and dont want to get my hopes up. I want to call the RE but am afraid they will think I am a crazy lady who tests WAY TOO MUCH!!! My dh gets so annoyed that I test too early and get so worked up about it, it is a GREAT feeling to know I am not the only one. I have cramping like I said and am wondering if in addition that the progesterone has something to do with it?
how far along are you? I know, I compare too...lol...today it is darker, before you would have to squint and stare to see it. today it is clearer, still light though

 

xxx - February 2

bump

 

Elyse - February 2

Carole - are you out there? I, of course, got a BFN and a very nasty AF this month. SOOOO heavy and painful - the progesterone makes it so much worse. Did you get a BFP? I hope that's the reason you haven't been around - lemme know!! I started another cycle on Friday - on day 6 now and going for another scan on Fri for a follie check!

 

KerriLynn74 - February 10

I HAVE A QUESTION...
LASTNIGHT I HAD INTERCOURSE AND THEN THIS MORNING I HAD AN HCG INJECTION ...COULD I STILL GET PREGNANT IF I HAD INTERCOURSE LASTNIGHT ? LIKE WILL THE HCG INJECTION WORK ENOUGH TO CAUSE PREGNANCY?

 

Mega - February 10

Hi KerriLynn74. The HCG trigger just causes your follies to release the eggs. But as sperm can live inside your body for 5 to 7 days it's possible that since the sperm will be waiting for the eggs you could get PG from BD last night. Usually however you don't actually ovulate til 36 hrs after the shot. But again sperm can live inside for several days. Does this answer your question? HTH!

 

Message:


New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?